# SDR SWAA2020041431572

- Difficulty date: March 16, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; LOWER LOBE; FRAME AT BS 947; RBL 20 IS PUNCTURED. / REMOVED AND REPLACED DAMAGED FRAME AT BS 947 IAW DRAWING 147A0040 AND SRM 51-40-02-0G-0. 80570U; 25MAR20 ALL WORK PERFORMED IS DOCUMENTED ON SA-M 326 # A1298684 AND A1296155
